# SDR CA090824009

- Difficulty date: August 21, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 12,312 hours
- Engine: Lyc O320D2J
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Piston
- Part number: 75089
- Condition: Broken
- Location: Cylinder Assy
- Part time: 45 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMPRESSION CHECK DURING INSP INDICATED LOW COMPRESSION, INSP REVEALED BROKEN PISTON RING LAND BETWEEN TOP 2 RINGS.
